# SDR CA960614010

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing Tip
- Part number: 052356529
- Condition: Cracked
- Location: Lt Wing
- Part time: 3,462 hours
- Component: Cessna
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) STUDENT ATTEMPTING TO LAND DRAGGED LEFT WING TIP ON RUNWAY. WING TIP CRACKED, NO OTHER DAMAGE.
